Vol. 15, No. 1, 2017

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
Unitary subspaces of unitary Grassmannians

Bruce N. Cooperstein

Vol. 15 (2017), No. 1, 187–205
Abstract

The purpose of this article is to characterize those subspaces of a unitary Grassmannian which are isomorphic to a unitary Grassmannian.

Keywords
incidence geometry, Grassmannian
Mathematical Subject Classification 2010
Primary: 05B25, 51A45
Milestones
Received: 23 May 2015
Accepted: 7 August 2015
Authors
Bruce N. Cooperstein
University of California, Santa Cruz
Santa Cruz, CA
United States